MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2010/291072

Медицинская библиотека · International journal of dentistry · 2010

Antiretroviral Drug-Associated Oral Lichenoid Reaction in HIV Patient: A Case Report.

Arirachakaran Pratanporn, Hanvanich Mattana, Kuysakorn Piyanad, Thongprasom Kobkan

Клинический случайСтатьяПеревод в очереди

Аннотация

Antiretroviral therapy has changed the course of HIV disease and improved quality of life in HIV patients. Incidence of an oral lichenoid drug reaction induced by zidovudine is not common. Once it occurs, it affects a patient's well being, in particular their oral functions. Here we report the first case of a 34-year-old Thai man with painful erosive lesions involving the lip and buccal mucosa. Treatment with topical fluocinolone acetonide 0.1% alleviated the patient's oral pain, but it was not until the subsequent withdrawal of zidovudine that the patient showed improvement and resolution of the lesions. Long-term follow-up was useful in the management of this patient, and no recurrence of the lesion was found during 21-month follow-up in this patient.

Для цитирования: Arirachakaran Pratanporn, Hanvanich Mattana, Kuysakorn Piyanad, Thongprasom Kobkan. Antiretroviral Drug-Associated Oral Lichenoid Reaction in HIV Patient: A Case Report.. International journal of dentistry. 2010. DOI: 10.1155/2010/291072.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.